# SDR SWIA2020012147836

- Difficulty date: December 3, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING OUTBOARD FLAP VANE MOUNTS AND STRUCTURE CHAFED AND ROLLED INTO KNIFE EDGE 5 LOCATIONS . MARKED WITH GREEN TAPE/ ORANGE FLAGS.      (C-CHECK)   RO:1/17/2020COMPLIED WITH ALL STEPS OF REO FOR L/H WING O/B FLAP VANE MOUNTS. EXTENDED AND RETRACTED FLAPS TO ENSURE THE BUTE DOORS OPERATE SMOOTHLY REF CRJ200 AMM. NO DEFECTS NOTED. SEE CONTINUE CARD FOR WORK PERFORMED.
